Aa
A
A
Close
Avatar universal
Can Lipitor cause Gout?
My husband and I are both in our 70's and have had gout attacks within a month of each other. We both have seen our family Dr and were prescribed meds for pain and gout. We are trying to figure out what brought this on. My husband has been taking statins for about 3 years, and I have been on Lipitor for about 6 months. Could Lipitor be the culprit???
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
144586 tn?1284669764
Blank
caregiver222
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON